# SDR DALA2014070104031

- Difficulty date: June 30, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 46,809 hours, 25,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 48, BS 200-220 SEVERAL SPOTS OF CORROSION ON SEAT TRACK.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-40-01.
